Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Taking Yaz after a break to start periods, experiencing breast tenderness, lumps. Will it subside?

Hi there I m a new yaz user - started a pack 2 months ago and finished it, but needed to postpone an upcoming period so I waited a few weeks in between. I just started my pill again (less than a week) and I m experiencing some if the side effects I initially experienced with yaz, breast tenderness. I m however concerned about one of my breasts, I found a small lump. I know one of the side effects of yaz are breast lumps and I d like to know if it would be ok to stop taking yaz and continue with another pill. Also if the lump is a side effect of yaz do you think it will go away
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The appearance of a small painless lump in the breast can be associated with the hormonal changes caused by Yaz. This is likely to subside on its own once you are off the pill.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor